American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 262 found      Go to page: 1 2 3 4 5 > >>

[31] Habib Ammari, Hyeonbae Kang and Hyundae Lee. Generalized argument principle and Rouch\'e's theorem. Math. Surveys Monogr. 153 (2009) 7-16.
Book volume table of contents   
View Article: PDF

[32] Habib Ammari, Hyeonbae Kang and Hyundae Lee. Layer Potential Techniques in Spectral Analysis. Math. Surveys Monogr. 153 (2009) MR MR2488135.
Book volume table of contents   

[33] Habib Ammari, Hyeonbae Kang and Hyundae Lee. Vibration testing for detecting internal corrosion. Math. Surveys Monogr. 153 (2009) 77-89.
Book volume table of contents   
View Article: PDF

[34] Habib Ammari, Hyeonbae Kang and Hyundae Lee. Photonic band gaps. Math. Surveys Monogr. 153 (2009) 133-151.
Book volume table of contents   
View Article: PDF

[35] Habib Ammari, Hyeonbae Kang and Hyundae Lee. Eigenvalue perturbations of the Laplacian. Math. Surveys Monogr. 153 (2009) 35-75.
Book volume table of contents   
View Article: PDF

[36] Habib Ammari, Hyeonbae Kang and Hyundae Lee. Perturbations of scattering frequencies of resonators with narrow slits and slots. Math. Surveys Monogr. 153 (2009) 91-102.
Book volume table of contents   
View Article: PDF

[37] Habib Ammari, Hyeonbae Kang and Hyundae Lee. Floquet transform, spectra of periodic elliptic operators, and quasi-periodic layer potentials. Math. Surveys Monogr. 153 (2009) 121-132.
Book volume table of contents   
View Article: PDF

[38] R. A. Minlos. The lower part of the spectrum of the Hamiltonian of the spinless Pauli-Fierz model (A two-component Bose field interacting with a charged particle). Trans. Moscow Math. Soc. 69 (2008) 209-253. MR 2549448.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] S. Mouton. A condition for spectral continuity of positive elements. Proc. Amer. Math. Soc. 137 (2009) 1777-1782. MR 2470837.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] A. Abdollahi. Self-commutators of automorphic composition operators on the Dirichlet space. Proc. Amer. Math. Soc. 136 (2008) 3185-3193. MR 2407083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Pietro Aiena, Maria T. Biondi and Carlos Carpintero. On Drazin invertibility. Proc. Amer. Math. Soc. 136 (2008) 2839-2848. MR 2399049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Robin Harte and Cora Stack. Separation of spectra for block triangles. Proc. Amer. Math. Soc. 136 (2008) 3159-3162. MR 2407079.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] John Locker. Eigenvalues and completeness for regular and simply irregular two-point differential operators. Memoirs of the AMS 195 (2008) MR 2437836.
Book volume table of contents   

[44] Roman Drnovsek. On positive unipotent operators on Banach lattices. Proc. Amer. Math. Soc. 135 (2007) 3833-3836. MR 2341933.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Mostafa Mbekhta. Linear maps preserving the set of Fredholm operators. Proc. Amer. Math. Soc. 135 (2007) 3613-3619. MR 2336577.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] B. P. Duggal. Perturbations and Weyl's theorem. Proc. Amer. Math. Soc. 135 (2007) 2899-2905. MR 2317967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Pietro Aiena and Jesús R. Guillen. Weyl's theorem for perturbations of paranormal operators. Proc. Amer. Math. Soc. 135 (2007) 2443-2451. MR 2302565.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Alexander Teplyaev. Spectral zeta functions of fractals and the complex dynamics of polynomials. Trans. Amer. Math. Soc. 359 (2007) 4339-4358. MR 2309188.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Yoenha Kim, Eungil Ko and Ji Eun Lee. On the Helton class of $p$-hyponormal operators. Proc. Amer. Math. Soc. 135 (2007) 2113-2120. MR 2299488.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Takateru Okayasu and Yasunori Ueta. A condition under which $B=A=U^*BU$ follows from $B\le A\le U^*BU$. Proc. Amer. Math. Soc. 135 (2007) 1399-1403. MR 2276648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] D. Han, D. Larson, Z. Pan and W. Wogen. Separating vectors for operators. Proc. Amer. Math. Soc. 135 (2007) 713-723. MR 2262867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] H. Seferoglu. A spectral mapping theorem for representations of one-parameter groups. Proc. Amer. Math. Soc. 134 (2006) 2457-2463. MR 2213720.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] A. Bourhim. Spectrum of bilateral shifts with operator-valued weights. Proc. Amer. Math. Soc. 134 (2006) 2131-2137. MR 2215784.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Rekha P. Kulkarni. A new superconvergent collocation method for eigenvalue problems. Math. Comp. 75 (2006) 847-857. MR 2196995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] B. P. Duggal. A perturbed elementary operator and range-kernel orthogonality. Proc. Amer. Math. Soc. 134 (2006) 1727-1734. MR 2204285.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Fuad Kittaneh. Spectral radius inequalities for Hilbert space operators. Proc. Amer. Math. Soc. 134 (2006) 385-390. MR 2176006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Robin Harte, Young Ok Kim and Woo Young Lee. Spectral pictures of $AB$ and $BA$. Proc. Amer. Math. Soc. 134 (2006) 105-110. MR 2170549.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Xiaohong Cao, Maozheng Guo and Bin Meng. A note on Weyl's theorem. Proc. Amer. Math. Soc. 133 (2005) 2977-2984. MR 2159776.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] C. Benhida, E. H. Zerouali and H. Zguitti. Spectra of upper triangular operator matrices. Proc. Amer. Math. Soc. 133 (2005) 3013-3020. MR 2159780.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Bruce A. Barnes. Riesz points of upper triangular operator matrices. Proc. Amer. Math. Soc. 133 (2005) 1343-1347. MR 2111940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 262 found      Go to page: 1 2 3 4 5 > >>